UAB Digital Repository of Documents 1 records found  Search took 0.01 seconds. 
11 p, 134.4 KB On the mean values of an integral function represented by Dirichlet series / Sharma, Poonam (Lucknow University. Department of Mathematics and Astronomy)
1985 - 10.5565/PUBLMAT_292385_01
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 5-15  

See also: similar author names
1 Sharma, P.
1 Sharma, Prabha
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.